CSpace
dapproximationofquadraticvariationsofsmoothitoprocesses
Huang ZY(黄志远)1; Ren JG(任佳刚)2
1998
Source Publicationchineseannalsofmathematicsseriesb
ISSN0252-9599
Volume019Issue:003Pages:305
AbstractThe purpose of this paper is to prove that the quadratic variations of smooth Ito process inthe sense of Malliavin-NuaJart can he approximated in Sobolev spaces over the Wiener space by its discrete quadratic variatlons.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38549
Collection中国科学院数学与系统科学研究院
Affiliation1.华中科技大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Huang ZY,Ren JG. dapproximationofquadraticvariationsofsmoothitoprocesses[J]. chineseannalsofmathematicsseriesb,1998,019(003):305.
APA 黄志远,&任佳刚.(1998).dapproximationofquadraticvariationsofsmoothitoprocesses.chineseannalsofmathematicsseriesb,019(003),305.
MLA 黄志远,et al."dapproximationofquadraticvariationsofsmoothitoprocesses".chineseannalsofmathematicsseriesb 019.003(1998):305.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[黄志远]'s Articles
[任佳刚]'s Articles
Baidu academic
Similar articles in Baidu academic
[黄志远]'s Articles
[任佳刚]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[黄志远]'s Articles
[任佳刚]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.